# SDR VIBR20131202006

- Difficulty date: June 21, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Aircraft: N98AV
- Make and model: Cessna 501
- Aircraft serial: 5010177
- Aircraft time: 7,971 hours, 6,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838410
- Part serial: 44506
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CYCLE MACHINE INOPERATIVE. REPLACED AIR CYCLE MACHINE.
